RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 2, Pages 43–55 (Mi ufa197)  

This article is cited in 4 scientific papers (total in 4 papers)

Hardy type inequalities with logarithmic and power weights for a special family of non-convex domains

R. G. Nasibullin, A. M. Tukhvatullina

Kazan (Volga Region) Federal University, Kremlevskya str., 18, 420008, Kazan, Russia

Abstract: In the present work we obtain variational Hardy type inequalities with power and logarithmic weights which are generalizations of the corresponding inequalities given earlier in the papers by M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, A. Laptev, and J. Tidblom. We formulate and prove inequalities for arbitrary domains, and then we substantially simplify them for the class of convex domains and a special family of non-convex domains.

Keywords: Hardy type inequalities, convex domains, regular domains, distance function, iteration of logarithms.

Full text: PDF file (542 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:2, 43–55 (PDF, 364 kB); https://doi.org/10.13108/2013-5-2-43

Bibliographic databases:

UDC: 517.5, 517.9
MSC: 26D15
Received: 30.03.2012

Citation: R. G. Nasibullin, A. M. Tukhvatullina, “Hardy type inequalities with logarithmic and power weights for a special family of non-convex domains”, Ufimsk. Mat. Zh., 5:2 (2013), 43–55; Ufa Math. J., 5:2 (2013), 43–55

Citation in format AMSBIB
\Bibitem{NasTuk13}
\by R.~G.~Nasibullin, A.~M.~Tukhvatullina
\paper Hardy type inequalities with logarithmic and power weights for a special family of non-convex domains
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 2
\pages 43--55
\mathnet{http://mi.mathnet.ru/ufa197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3430775}
\elib{http://elibrary.ru/item.asp?id=19063035}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 2
\pages 43--55
\crossref{https://doi.org/10.13108/2013-5-2-43}


Linking options:
  • http://mi.mathnet.ru/eng/ufa197
  • http://mi.mathnet.ru/eng/ufa/v5/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Nasibullin, “Ob odnom diskretnom neravenstve tipa Khardi s logarifmicheskim vesom”, Vladikavk. matem. zhurn., 18:2 (2016), 67–75  mathnet
    2. R. Nasibullin, “Hardy Type Inequalities With Weights Dependent on the Bessel Functions”, Lobachevskii J. Math., 37:3 (2016), 274–283  crossref  mathscinet  zmath  isi  scopus
    3. R. G. Nasibullin, “Sharp Hardy type inequalities with weights depending on Bessel function”, Ufa Math. J., 9:1 (2017), 89–97  mathnet  crossref  isi  elib
    4. R. G. Nasibullin, “Brezis–Marcus type inequalities with Lamb constant”, Sib. elektron. matem. izv., 16 (2019), 449–464  mathnet  crossref
  • ”фимский математический журнал
    Number of views:
    This page:186
    Full text:89
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020